# SDR DL72L992735

- Difficulty date: November 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501DA
- Make and model: Boeing 727232
- Aircraft serial: 21303
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 65192709
- Condition: Worn
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INB'D FLAP / INB'D TRACK - TYP CORROSION AT MLG AND SPOILER BEAM ATTACH PADS, WEAR AT FWD LUGS, WEAR AT MLG DOOR HINGE FITTING HOLES, WEAR AT SPACER BAR HOLES AND WEAR AT TOGGLE DETENT HOLE.  AUTHORIZED BUSHING AND BLEND REPAIRS.
